# SDR FDEA202011102805

- Difficulty date: November 10, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,714 hours, 16,182 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N10045
- Part serial: 00171
- Condition: Failed
- Location: Nlg
- Part time: 24 hours, 18 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 994 32-30 8627 10NOV20 IND OPEN U.  GEAR DISAGREE AND GEAR DOORS EICAS FOR 90 SECONDS UNTIL GEAR FULLY RETRACTED AND EICAS MESSAGES.  NOISE FROM NOSE GEAR AREA UNTIL DOORS MESSAGES WENT AWAY.  REPEAT WRITE UP.  SHGN 10NOV20 06:12 IND U.  CREW REPORTED THAT NOSE LANGING GEAR APPEARED TO  TAKE LONGER THAN NORMAL TO RETRACT AND STOW.  PERFORMED BITE OF PSEU.  INFLIGHT FAULT CODES 243, 238, 065, 081, 078, 077.  REMOVED AND REPLACED THE NLG RETRACT CYLINDER, IAW 32-34-01-4 UP TO RETRACTION AND EXTENSION TEST AND LEAK CHECK, REF WRI 32-30/8630.
